Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
reeves007

After Accutane Course, Stopping Birth Control

I have a questions, I started the birth control pill a month ago as a requirement for accutane. I started accutane today (scary but I thought of someones post here about comparing it to an M&m).

After my course of Accutane maybe a few months after, I plan on dropping the pill. Will that have an effect? I know I am on a low dose of the pill. Anyway, I am confused if my acne will just come right on back if I stop the pill.

Thanks

Share this post


Link to post
Share on other sites
I have a questions, I started the birth control pill a month ago as a requirement for accutane. I started accutane today (scary but I thought of someones post here about comparing it to an M&m).

After my course of Accutane maybe a few months after, I plan on dropping the pill. Will that have an effect? I know I am on a low dose of the pill. Anyway, I am confused if my acne will just come right on back if I stop the pill.

Thanks

I've recently been prescribed the same drug and did some research on it as well. The reason you've been told to take the pill is to avoid you becoming pregnant. That's something your doctor should have explained to you. It's not got anything to do with your skin. There is a large amount of evidence to show deformities among babies born from women who have become pregnant whilst taking this drug. But they also lead to miscarriages. My doctor made me sign a form to say that I won't become pregnant whilst taking the drug and for some time after and if you do you have to consent to having an abortion. Never mind that you've never fallen pregnant before, many doctors seem to require that you take the pill but others say condoms are fine as long as you are using at least one form of contraception. It won't affect you to stop taking it when you finish taking the accutane, but you should avoid becoming pregnant for a while after.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×